[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

A case of severe acute respiratory distress syndrome after docetaxel administration

  • Ishiwa Dai
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital
  • Sekino Nagaaki
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital
  • Hirata Masako
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital
  • Kawasaki Rieko
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital
  • Tazawa Toshiharu
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital
  • Gotou Minako
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital
  • Inoue Kazuei
    Department of Anesthesia, Intensive Care Unit, Yokohama Minami-kyousai Hospital

Bibliographic Information

Other Title
  • ドセタキセル(docetaxel)が原因と思われる急性呼吸窮迫症候群の1症例

Search this article

Journal

Citations (0)*help

See more

References(8)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

Report a problem

Back to top